# SDR ABXA200811140266

- Difficulty date: October 29, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 70,236 hours, 33,385 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Condition: Rusted
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE MOUNT WAS RUSTED AT LOWER RIGHT LUG.  REMOVED AND REPLACED AFT MOUNT ASSEMBLY IAW B767 AMM 71-21-02-4.  ENGINE REMOVED AND REINSTALLED ON JOB CARD 7010.
